# SDR JBXA00020

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Syst
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DCA - WHILE EN ROUTE, AIRCRAFT PUT IN HOLD BY ATC.  ICING CONDITIONS ENCOUNTERED.  ENGINE ONE VIBRATION GAUGE WENT INTO AMBER AND ABOVE WHILE IN ICING CONDITIONS.  COULD NOT BRING THRUST LEVER ABOVE FLT IDLE WITHOUT VIB. GOING BACK INTO AMBER RANGE.  RETURNED TO RDU.  ICE CAUSING VIB MELTED PASSING 8,000 FEET.  ICING VIB OCCURRED AT 21,200 FEET.  PERFORMED ENGINE RUN ON NR 1 ENGINE IAW AMM 71-00-00 VIBS.  WITHIN LIMITS.  (X)
